# SDR QR9R20210917001

- Difficulty date: September 17, 2021
- Submitted: September 17, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724269812
- Aircraft time: 1,563 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 14502501
- Part serial: TC6258311
- Condition: Binding
- Location: Cockpit
- Part time: 162 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT BLOWER MOTOR HAS GRINDING NOISE. MAINTENANCE REPLACED COCKPIT BLOWER ASSY IAW AMM 21-22-00, 4-3; MOC SUCCESSFULLY COMPLETED.
